18 year old young man, (ADHD & learning disabilities) experiences bloody nose easily. For example, when taking hot shower, his sinus's seem to loosen and he bleeds profusely. Also when experiences an above normal stress situation, similar nose bleeding will occur.
Overall health is good and has no physical disabilities.
This individual needs to see their doctor about that. Adderall (adderrall) can raise blood pressure, which if rather high could lead to nose bleeds, but he also needs to have his nasal passages/sinuses evaluated.
I agree with Rambling on this,, it could be either one and if its just a problem with his sinus's an in office proceedure can be done to cauterize the capillaries that bleed easily so they will quit being such a frequent issue.
My friend started to take adderall (adderrall), and she's been getting really aweful nosebleeds. I'm really worried about her, but she doesn't want to get off the medication, she said it's really helping her. It seems like no matter what meds she takes, it still seems to hurt her in someway. How badly do think it could hurt her?
I'll have to recheck the listed side effects, but to my immediate knowledge I haven't seen any posted for nosebleeds. There are other factors that can cause nosebleeds. Its worth doing a search on nosebleeds to see the causes. Some are simple things like dry weather that can be cleared up with an application of Vaseline inside the nose.
I have lived in Buffalo, where it is very dry in the winter, for 10 years. I have NEVER had a single nosebleed in my entire life, save when a friend accidentally kicked me when I was 7. Seriously, I'm not exaggerating, I have never had a nose bleed before now. Two months after starting Adderall (adderrall) XR, I began to have nosebleeds whenever I am stressed. I have no new allergies, and the weather was actually getting more moist. I strongly feel that if the cause of these nosebleed was JUST the cold, I would have had them sometime within the last ten years, but that is not the case.
I know that a side effect of Adderall (adderrall) is increased anxiety, and in turn high blood pressure, which in some people can lead to nosebleeds. I also wonder whether rapid weight loss (BMI 21.1 to 19.4 in 2 months) and increased blood pressure (from 119/80 to 146/96 in 2 months) together might make nosebleeds more likely.
Anxiety is listed as a side effect in only about 8% of the cases. And typically a lower blood pressure is a side effect. Weight loss is, of course, common. I would think that perhaps something else is causing the anxiety? But, I would be more concerned about the change in blood pressure. With your weight loss, it should be going the other way. Something else is going on and I would talk to a doctor about it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.